Facebook Pixel
EmpowHER Guest

I take this birth control pill called loestrine...i miss 3 pills this weekend friday saturday and sunday ...i had sex friday saturday and sunday...i had a high sex drive.....

By Anonymous December 5, 2011 - 7:11am
Rate This

On saturday I felt a knot in my tummy and I had some tenderness feeling in the bottum of my belly and a veryyy little pain in lower belly I wanted to knw what I should do pleaseee help

Add a Comment1 Comments

Dear Anonymous, 

If you missed 3 pills in a row, then your body probably thought that you were in your placebo week and that your "period" should be starting-- if you started taking your pills again, you may just have breakthrough bleeding or no bleeding at all but what you felt was probably cramping. 

Continue taking your pills as prescribed and please realize that if you don't take them as directed you can end up pregnant. 



December 5, 2011 - 7:17am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.